- 04-06-2006, 09:39 AM
OK, I am a first time tren user (acetate), and I have heard that many who experience the tren cough do so with acetate, which leads me to believe it could be the ester in question, as opposed to the hormone. Now, for those that experience this, is it an ongoing cough/nightime cough, or simply right around the time of injection?
- 04-06-2006, 10:10 AM
04-06-2006, 10:41 AM
just after the injects .. its only happened to me once, but man even though i knew what it was and i would be fine it still was HORRIBLE
easy way to make it stop much more quickly .. stick your head in the freezer .. the cold air has a lot more O2 per square inch (or whatever) and you'll get more oxygen per breath .. sounds retarded and you DEFINITELY look like a moron BUT it works well
04-06-2006, 11:45 AM
Inject slower, warm your gear before using, and cut the tren with the test that you re using. i.e. put something else like test in the shot with the tren.
And Glen... thats the bet sig i have seen in a while. Great.
04-06-2006, 11:49 AM
Thanks guys, good to know...this nightime cough I got has gotten the better of me off and on for the last 2-3 months!!
04-06-2006, 12:25 PM
Tren acetate or Tren enan...
Both can give you the caugh... I've only had it once on tren ace, and lucky enough I avoided with the tren enan... but I've been talking to someone quite regular who took upwards of 2grams of tren enan a week.. (yes I said 2 GRAMS).
he ended up giving tren up, cause every once in a while, when you nick a vein and get it in your circulatory system.. you think your going to freaking die.
But all in all, I've poked tren alot of times now.. made it through 2 complete tren enan cycles and never nicked a vien enough to cause the reaction.. and only once out of a few tren ace runs.. and even that once was a mild episode.
Just make sure to aspirate properly, and generally you should be fine.
04-07-2006, 06:00 PM
LOL...I heard of another dude who experienced this as well. He didn't like it either. Lasted about 3-5 minutes. Thought he saw a piece of lung shoot out.Originally Posted by glenihan
04-09-2006, 06:34 PM
I kept a cough the entire length of my Tren cycle, yes when mixing the Test w/ it the cough was less. My biggest problem w/ the Tren was painfull injections, my lifting partner claimed the same........our gear also came from the same UL, it may have been a bad batch I'm not sure?
04-19-2006, 07:53 PM
04-20-2006, 09:04 AM
I've done about 60 injections of Tren Acetate all mixed with Test Prop. About 25% of those were 75 mg TA and 75% were 150 mg TA. I've never experienced any sort of "Tren Cough".
If it makes any difference, I warm it up in hot water, draw, aspirate, and push slowly.
04-20-2006, 08:30 PM
I guess different people react different ways. I do the same as skih00k but still have had it. Maybe 1 out of 5 times I get the "cough" especilly toward the begining of a cycle. After 2 or 3 weeks I don't get it any more. Regardless, tren is AWESOME.
04-21-2006, 04:22 PM
Nope, makes no difference. Some people experience it, and some people never do.Originally Posted by skih00k
04-21-2006, 05:20 PM
I've seen a number of posts claiming cutting it with test helps with the cough. Is this because of the test itself, or the fact that the tren injection is diluted.
ie: would this same concept work if you cut your tren with B12 instead of test?
05-09-2006, 08:32 PM
Just to resurruct this thread... I got the cough for the first time last night. I've been aware of this eventuality for quite a while, but never experienced it myself. I was down in the floor for about 5 minutes trying to get some air. Wish I had known about the freezer thing in advance. Anyway, I have no idea whatsoever what caused. Everything went normally.Originally Posted by glenihan
05-09-2006, 10:34 PM
the freezer trick that glen mentioned does help. i've had tren solo and in blends, doesn't really matter in regards to the dreaded cough. i can usually tell half way through the injection that something is about to happen. get a funny taste in the back of my throat, then all hell breaks loose.
05-10-2006, 01:40 AM
Well, since we're on the topic of resurrecting the thread, I should probably answer my own question:
No, I don't think injectable B12 would work the same as test with regards to dilution. Smart me never realized that Tren Acetate is oil-based. For some reason I was thinking Tren was water-based and people were cutting it with test suspension, etc.
Although it would make a cool lavalamp...
05-10-2006, 01:54 AM
Oil and a water base can be mixed!! Most people although do use oil instead off a water base like B-12 but oil and waterbase can be mixed . They usally use sterile cottonseed oil , grapeseed oil ect!! And its not really dilution it more like cutting it as it still remains the same dose....Originally Posted by Sunder
05-10-2006, 08:56 AM
this raises another topic i keep reading on various boards. some have said that when you mix oil and water in the same syringe and inject, the water becomes trapped inside the oil and can cause an abscess or something like that. sounds like BS to me, as i've yet to hear of it happening to anyone, but i keep reading that warning by a few other posters, some of which are vets.
05-10-2006, 11:50 AM
I have never had any problems with mixing it. I usally mix winny and prop!! Intresting theory !!Originally Posted by Beelzebub
05-10-2006, 12:02 PM
After doing some research this is what I think could be causing the coughing in some people. The cough reflex is most likely being stimulated by the vagus nerve which has receptors in the respiratory tract. If this is a dry cough I would speculate the cough is associated with an increase in bradykinin which causes an accumulation of prostaglandins. These prostaglandins fill in the receptor sites within the respiratory tract (as well as other receptor sites throughout the body). Too much of this chemical and it causes us to cough because our receptor sites are saturated. The saturation causes the reflex. Basically the accumulation leads to coughing.
This same pathway is how ACE inhibotors can cause a dry cough. I know some patients taking ACE inhibitors all of the sudden can start to have a dry cough or it can cease suddenly.
05-10-2006, 05:27 PM
I thought you told me it breaks loose then you get the funny taste in back of your throat, Beelze...or, are you talking about injecting tren...lol.Originally Posted by Beelzebub
05-10-2006, 09:57 PM
05-10-2006, 10:21 PM
I have done a cycle of both tren ace and tren enan. I got the cough on both cycles, and to be honest, on probably around 25-35% of all my tren shots I would get the tren cough...not fun, adds a little excitement to the day though....
Beeze- about the water and oil mixing, I think I have heard that too about the abcess, not for sure if that is true or not, but in my last cycle I did a ton of shots where I mixed my HCG with my oils in the same syringe, I figured might as well save a poke or two. It definitely looked funky and was a little unnerving the first few times when you see water dispersed in the oil and it looks like air bubbles too lol....all was well with that experiment though.
05-10-2006, 10:35 PM
yeah, i'm figuring it's all bullsh!t but i just haven't had the opportunity to test it out for myself. it just doesn't make any sense. it's not like the oil just sits there.
05-10-2006, 10:59 PM
Man that just lets you know the S*** is good . Means its gettin in you system. I used to love that first cough. Like a crack addict gettin that first hit. You can get beat with fake gear, but thats on thing you can't fake Color, Cough. Dude your on your way to some big gains.
Similar Forum Threads
- By JoeBrooklyn in forum Old School Hormone UseReplies: 5Last Post: 10-17-2016, 04:53 PM
- By xfactor17 in forum AnabolicsReplies: 7Last Post: 06-26-2015, 02:09 PM
- By anarchy in forum Old School Hormone UseReplies: 8Last Post: 02-16-2013, 07:44 PM
- By bigmoe70 in forum AnabolicsReplies: 2Last Post: 02-28-2010, 10:05 PM
- By mercedesdd in forum AnabolicsReplies: 5Last Post: 06-21-2006, 04:06 AM